Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

An extension of the paper “Cone metric spaces and fixed point theorems of contractive mappings”

Authors and Affiliations

  • Anil Kumar Dubey BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA
  • Rita Shukla Shri Shankracharya College of Engineering and Technology, Bhilai,INDIA
  • Ravi Prakash Dubey Dr. C.V.Raman University Bilaspur, Chhattisgarh, INDIA

About this article

Download PDF

Abstract

Huang and Zhang [1] established the results of xed point theorems using contractive method in cone metric space. Later on, Rezapour and Hamlbarani[2] generalize the results [1] with non-normal cones and omitted the assumptionof normality. In the present paper we improve these results.

Author Biographies

  • Anil Kumar Dubey, BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA

    Assistant Professor,

    Department of Mathematics,

    BIT,DURG

  • Rita Shukla, Shri Shankracharya College of Engineering and Technology, Bhilai,INDIA
    Department of Mathematics, Assistant Professor
  • Ravi Prakash Dubey, Dr. C.V.Raman University Bilaspur, Chhattisgarh, INDIA
    Department of Mathematics. Professor

References

[1] L.G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications 332 (2007), 1468-1476.

[2] Sh. Rezapour, R. Hamlbarani, Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl.345 (2008)719-724.

[3] H. Mohebi, Topical functions and their properties in a class of ordered Banach spaces, in; Continuous Optimization, Current Trends and Modern Applications, Part II, Springer, 2005, PP.343-361.

[4] H. Mohebi, H. Sadeghi, A.M. Rubinov, Best approximation in a class of normed spaces with star-shaped cone, Numer, Funct. Anal. Optim., 27(3-4)(2006)411-436.


How to Cite

Dubey, A. K., Shukla, R., & Dubey, R. P. (2013). An extension of the paper “Cone metric spaces and fixed point theorems of contractive mappings”. International Journal of Applied Mathematical Research, 2(1), 84-90. https://doi.org/10.14419/ijamr.v2i1.596